Viagra, Cialis and hearing

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Pete N.
New Member


Date Joined Jan 2011
Total Posts : 6
   Posted 1/11/2011 11:38 PM (GMT -6)   
I am hard of hearing (almost complete loss on one side, 50 to 90% loss on the other: this dates back to my early teens).
 
I have the impression that I have lost some hearing (maybe 20%) this year. I did get older (59...) but other than that, the only change is this medication (Cialis/Viagra).
 
It does seem an these drugs MAY cause hearing problems (acknowledged by Pfizer etc).
 
Did any one on this forum note a negative side effect (temporary or permanent) between these drugs and hearing ?
 
TIA
 
 

BuiDoi
Regular Member


Date Joined Aug 2010
Total Posts : 234
   Posted 1/12/2011 2:29 AM (GMT -6)   
Do they suggest that any hearing loss is temporary ..
One would hate to think it could be permanent..
I know that MY Tinnitis screams..
..
.

Steve n Dallas
Veteran Member


Date Joined Mar 2008
Total Posts : 4849
   Posted 1/12/2011 5:38 AM (GMT -6)   

Sudden decrease or loss of hearing has been rarely reported in people taking PDE5 inhibitors, including VIAGRA. It is not possible to determine whether these events are related directly to the PDE5 inhibitors or to other factors. If you experience sudden decrease or loss of hearing, stop taking VIAGRA and contact a doctor right away.

http://www.viagra.com/taking-viagra/viagra-side-effects.aspx?source=msn&HBX_PK=s_viagra+side+effects&HBX_OU=52&o=23121513|166374801|0&skwid=43000000092367048


Jstars
Regular Member


Date Joined Oct 2005
Total Posts : 489
   Posted 1/12/2011 11:05 PM (GMT -6)   
Hey Steve,

Just wondering if we did go running to our doc/uro claiming some hearing loss after Viagra use, exactly what would they say or do?

Would it be the proverbial exchange: "Doc, it hurts when I do this" -- Doctor: "Well don't do that!" ...

Anyone ever mention any hearing loss to their doc due to Viagra and what did the doc say about it??

Just wondering.

Yeah, Tinnitus .. can't live with it .. can't live without it ... always there -- annoying.

J
Age 57 at DX, PSA 8/2008 7.4 10/2007 4.7 (BPH + LUTS)
11/2008 Biopsy: 1 of 12 cores 5%, Gleason 3+3.
02/03/09 open RRP surgery ,Nerve sparing.
02/18/09 passed 1 cm oblong bladder stone (not kidney!) after cath out.
All margins clear -- no change in Gleason score -- (110 grams size).
PSA 04/09, 07/09, 10/09 <0.1
ED -- after 20 months -- 1st real nite-time erection.

Steve n Dallas
Veteran Member


Date Joined Mar 2008
Total Posts : 4849
   Posted 1/13/2011 4:54 AM (GMT -6)   
I didn't go running - I called about the nasty headaches the day after taking any of the three pills. And yeppers - he said "Stop doing that" so I did and - no more headaches.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 25, 2018 12:50 PM (GMT -6)
There are a total of 3,006,487 posts in 329,344 threads.
View Active Threads


Who's Online
This forum has 161835 registered members. Please welcome our newest member, scattycatty.
317 Guest(s), 10 Registered Member(s) are currently online.  Details
alephnull, Mustapha, 81GyGuy, Octobergirl, xpeetzax, tickbite666, Anitas, 61Impala, oregonhay, iPoop